# SDR 2008UALA00604

- Difficulty date: February 1, 2008
- Submitted: February 12, 2008
- Operation: Air carrier
- Aircraft: N809UA
- Make and model: Airbus A319-131
- Aircraft serial: 825
- Aircraft time: 34,790 hours, 13,221 cycles
- Engine: Iae V2522A5
- System (JASC): 3234 · Landing Gear Selector
- Part: Lever
- Part number: GA65925
- Condition: Faulty
- Location: Nlg
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LDG GEAR DOORS SEQUENCED IMPROPERLY WHEN GEAR HANDLE RAISED. RED GEAR UNLK LTS EXTINGUISHED. INDICATIONS CYCLING OUT OF SEQUENCE AFTER HANDLE RAISED. ALL IND NORMAL AT THIS TIME, HOWEVER THERE IS A SLIGHT VIBRATION NOTED ON THE FLT DECK FLOOR.   COULD NOT DUPLICATE CONDITION.   PERFORMED ALL BYTE CHECKS- NORMAL, CFDS TESTS ARE NORMAL, INTERROGATED PFR REPORT- NO FAILURE OR FAULTS NOTED.  PERFORMED A VISUAL CHECK ON NLG- NO DEFECTS NOTED.  PERFORMED GEAR SWINGS AND NOTED SOME SEQUENCE ISSUES-REPLACED NOSE GEAR TARGET LEVER...ALL SEQUENCE ISSUES NOW RESOLVED.
